MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954810
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a ventralight st mesh with a labeled expiration date of (b)(6) 2025 was implanted in the patient on (b)(6) 2025, which was beyond its labeled expiration date.There was no reported patient injury, change in course of treatment, or any medical/surgical intervention due to the issue.As reported, it was decided to leave the mesh implanted.
 
Additional Manufacturer Narrative
As reported, an expired ventralex st mesh was inadvertently implanted into the patient.The expiration date is included on the labeling of this product and is located on multiple levels of the packaging.This event is confirmed as a use related error with no malfunction of the device.There was no reported patient injury, or any medical/surgical intervention due to the issue.Review of manufacturing records confirms product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, an expired ventralex st mesh was inadvertently implanted into the patient.The expiration date is included on the labeling of this product and is located on multiple levels of the packaging.This event is confirmed as a use related error with no malfunction of the device.There was no reported patient injury, or any medical/surgical intervention due to the issue.Review of manufacturing records confirms product was manufactured to specification.Addendum: h11: this supplemental emdr is submitted to correct the manufacturer narrative.As reported, an expired ventralight st mesh was inadvertently implanted into the patient.The expiration date is included on the labeling of this product and is located on multiple levels of the packaging.This event is confirmed as a use related error with no malfunction of the device.There was no reported patient injury, or any medical/surgical intervention due to the issue.Review of manufacturing records confirms product was manufactured to specification.Updated fields: b4, g3, g6, h2, h6, h11 corrected field: h10 (manufacturer narrative).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22749091
Report Number1213643-2025-00739
Device Sequence Number9547316
Product Code FTL
UDI-Device Identifier00801741031687
UDI-Public(01)00801741031687(11)230707(17)250628(10)HUHU0258
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Catalogue Number5954810
Device Lot NumberHUHU0258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown